# SDR REXA2013100801159

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 25,134 hours, 22,009 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BATTERY RIB AT WS 53.6 CRACKED.  REPAIRED IAW REO 601R-57-51-046.
